MathSciNet Relay Station
MathSciNet bibliographic data
MR2311925 (2008k:35421) 35Q53 (35B25 35B40 35L75 37L05 37L30)
Segatti, Antonio On the hyperbolic relaxation of the Cahn-Hilliard equation in 3D: approximation and long time behaviour. Math. Models Methods Appl. Sci. 17 (2007), no. 3, 411–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement